RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 1, Issue 3  


A theorem due to Sandakova concerning positive quadratic forms
B. N. Delone, S. S. Ryshkov, M. I. Shtogrin
253
Elizarov ring of quotients and the principle of localization
L. A. Skornyakov
263
Automorphisms of a Grassman algebra
F. A. Berezin
269
Limit of some functions at infinity
V. A. Vinokurov
277
Compatability of two summation methods
I. I. Volkov
283
Inequalities for the norms of a function and its derivatives in metric $L_p$
V. N. Gabushin
291
The unit sphere of the space of polynomials with integral metric
A. L. Garkavi
299
Continuous functions of bounded $p$-variation
B. I. Golubov
305
A comparison of rates of rational and polynomial approximation
E. P. Dolzhenko
313
A uniqueness theorem
A. O. Gel'fond
321
Formal stability of Hamiltonian systems
A. D. Bryuno
325
Limit behavior of the maximum in a polynomial representation
I. I. Viktorova, B. A. Sevast'yanov
331
Spectral sequences of Adams type
A. S. Mishchenko
339
Quasi-homogeneous cones
É. B. Vinberg, V. G. Kats
347
The convergence of continued fractions
S. S. Khloponin
355

Doctoral theses
Some spectral properties of differential operators
A. G. Kostyuchenko
365

Information
General yearly meeting of the mathematics division of the Academy of Sciences of the USSR
379
Третий Международный конгресс по логике, методологии и философии науки
383
All-Union Conference on Machine Translation
384
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019